On 3-skein isomorphisms of graphs

Abstract

It is shown that a 3-skein isomorphism between 3-connected graphs with at least 5 vertices is induced by an isomorphism. These graphs have no loops but may be infinite and have multiple edges.

This is a preview of subscription content, access via your institution.

References

  1. [1]

    R. Halin andH. A. Jung, Note on isomorphisms of graphs,J. London Math. Soc. 42 (1967), 254–256.

    MATH  Article  MathSciNet  Google Scholar 

  2. [2]

    R. L. Hemminger, Isomorphism-induced line isomorphisms on pseudographs,Czechoslovak Math. J. (96) (1971), 672–679.

    MathSciNet  Google Scholar 

  3. [3]

    R. L. Hemminger andH. A. Jung, Onn-skein Isomorphisms of Graphs,J. Combinatorial Theory (B),32 (1982), 103–111.

    MATH  Article  MathSciNet  Google Scholar 

  4. [4]

    H. A. Jung, Zu einem Isomorphiesatz von H. Whitney für Graphen,Math. Ann. 164 (1966), 270–271.

    MATH  Article  MathSciNet  Google Scholar 

  5. [5]

    J. H. Sanders andD. Sanders, Circuit preserving edge maps,J. Combinatorial Theory (B) 22 (1977), 91–96.

    MATH  Article  MathSciNet  Google Scholar 

  6. [6]

    H. Whitney, Congruent graphs and the connectivity of graphs,Amer. J. Math. 54 (1932), 150–168.

    MATH  Article  MathSciNet  Google Scholar 

  7. [7]

    H. Whitney, 2-isomorphic graphs,Amer. J. Math. 55 (1933), 245–254.

    MATH  Article  MathSciNet  Google Scholar 

Download references

Author information

Affiliations

Authors

Additional information

The paper was written while this author was visiting Universität für Bildungswissenschaften, Klagenfurt, Austria.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Jung, H.A., Kelmans, A.K. & Hemminger, R.L. On 3-skein isomorphisms of graphs. Combinatorica 2, 373–376 (1982). https://doi.org/10.1007/BF02579433

Download citation

AMS subject classification (1980)

  • 05 C 40
  • 05 C 38